# SDR SWAA2025040219991

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 12,602 hours, 6,023 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD LEFT OVER WING EXIT COVER FELL OFF <[01].  05 - OK TO CONTINUE PER [MEL 25-10-01; NON-ESSENTIAL EQUIPMENT & FURNISHINGS - NEF ITEMS LISTED IN MEL ]. WITH SP1B AND AUTHORIZATION NUMBER 244898; [02] RESECURED LEFT FWD OVER WING EXIT COVER PER AMM 52-22-51.
